On control of a diffusion process up to the time of first exit from a region

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The problem of controlling a diffusion process with smooth coefficients up to the time of first exit from a region is reduced to the problem of controlling a diffusion process with smooth coefficients in a whole space. Three examples are considered which show the usefulness of such a reduction in deriving the Bellman equation for the original problem.

Original languageEnglish (US)
Pages (from-to)297-313
Number of pages17
JournalMathematics of the USSR - Izvestija
Volume19
Issue number2
DOIs
StatePublished - Apr 30 1982

Fingerprint Dive into the research topics of 'On control of a diffusion process up to the time of first exit from a region'. Together they form a unique fingerprint.

Cite this